I was on prescription morphine, slow realease, ms contin for the past 13 yrs. I have been to treatment and I came off of 600 mgs. per day. I have been hurting and feeling quite ill for 3-4 weeks now. Will this end soon?
How long does detox last after stopping morphine. The chills, sweating, RLS, anxiety, etc.?
- 5 Apr 2010 by mercedes 566
- 5 Apr 2010
- ms contin, hyperhidrosis, anxiety, pain, morphine
Added 5 Apr 2010:
Hello, and thank you to those that have sent their answers. It is very much appreciated. I was on ms contin for so long due to degenerative disc disease, needing two disc fusions. All my discs are now disinigrating. I have fibromyalgia 18/18 pts. I have had 21 surgeries for various things and it got to the point I was being prescribed 900 mgs. per day. I also had liquid morphine for breakthrough pain to save my going to emergency often. I finally realized that even though I did not take what was prescribed, nor did I make cocktails, the morphine was and had ruined my quality of life so I went to treatment for 3 months. It was difficult living with 30 people with even worse situations than myself, therefore, I decided to continue my withdrawal at home. I was given clonadine, which I take twice a day. I have seraquil to sleep, but have not had really a good nights sleep as yet. I have been off the morphine for a month and the chills and weakness in my legs is almost unbearable. I have had many hot baths, heating pad, A535, and so on. I know that my dr. now does not know how to really help so that is why I am looking to those who have a similar situation, and those that lived through it. Going back is NOT an OPTION. I am open to anything and just knowing how much longer I need to hold on would help me immensley. TY Janet in Calgary
That's a long time to be on ER Morphine. How long ago did the treatment end? Maybe contact your doctor and see if there is something he can prescribe for your symptoms. It really bothers me to see people suffering. As far as at home remedies, long hot baths, Advil, ImodiumAD, drink lots of gatorade, water, (and I mean a lot!) keep yourself hydrated is most important. If you know for a fact that it's due to withdrawals and maybe not some type of virus, I would make an appointment right away with your doctor. I can only imagine how you must be feeling. I truly hope you feel better soon!
Good luck to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jun 2010 • 2 answers
Morphine - I have been taking 80 mgs of Ms contin Daily for about 8 years. We have a problem keeping
Posted 11 Jun 2010 • 2 answers
My doc just started me on MS Contin 15mg 2xdaily how long until I see a difference in my pain level?
Posted 23 Mar 2011 • 1 answer
Pain - I have been taking 100 mg ms contin er 2x a day, plus morphine 30 mg IR 3x a day and its not?
Posted 18 Dec 2011 • 3 answers
Posted 23 Mar 2014 • 2 answers